Optimal admission control for two station tandem queues with loss

Bara Kim, Jeongsim Kim

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We consider a two-station tandem queue with a buffer size of one at the first station and a finite buffer size at the second station. Silva et al. (2013) gave a criterion determining the optimal admission control policy for this model. In this paper, we improve the results of Silva et al. (2013) and also solve the problem conjectured by Silva et al. (2013).

Original languageEnglish
Pages (from-to)257-262
Number of pages6
JournalOperations Research Letters
Issue number4
Publication statusPublished - 2014 Jun


  • Admission control
  • Greedy policy
  • Optimal policy
  • Prudent policy
  • Tandem queues

ASJC Scopus subject areas

  • Software
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics


Dive into the research topics of 'Optimal admission control for two station tandem queues with loss'. Together they form a unique fingerprint.

Cite this